Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 736765, 21 pages
http://dx.doi.org/10.1155/2012/736765
Research Article

Integral Bifurcation Method together with a Translation-Dilation Transformation for Solving an Integrable 2-Component Camassa-Holm Shallow Water System

Center for Nonlinear Science Research, College of Mathematics, Honghe University, Yunnan, Mengzi 661100, China

Received 12 September 2012; Accepted 15 November 2012

Academic Editor: Michael Meylan

Copyright © 2012 Weiguo Rui and Yao Long. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiguo Rui and Yao Long, “Integral Bifurcation Method together with a Translation-Dilation Transformation for Solving an Integrable 2-Component Camassa-Holm Shallow Water System,” Journal of Applied Mathematics, vol. 2012, Article ID 736765, 21 pages, 2012. https://doi.org/10.1155/2012/736765.